Weight Gain and 80 mg/day of Bioidentical Progesterone
(Boise, ID, USA)
I started taking 80 mg of progesterone daily, 40 mg in the morning and 40 mg at night. I had blood work done and a saliva test. I am estrogen dominant and barely producing any progesterone. I went on Yaz a year ago and it was a nightmare. I am an ironman athlete and marathon runner and I am extremely picky about what I eat, needless to say I gained 8 pounds in less than two months on the Yaz!! So I had my hormones tested and again, estrogen dominant.
I went off the Yaz after 6 months of being on it, and gave my system 5 months off of all hormones to normalize on its own and the weight didn't and won't come off. I am also experiencing extreme PMS and water retention as well.
I have been on bioidentical hormones for two weeks now and I am gaining again, something my hormone specialist promised me would not happen. It's really starting to piss me off that all these health care providers all say you won't gain weight but EVERY woman I have talked to says they do. And I am experiencing it as well. I don't think these health care providers understand how hard it is to deal with weight gain and self esteem. Especially being an athlete I am very concerned about not gaining weight. I train 20 hours a week and cannot lose a pound, I mean how long do I have to wait for this cream to reverse these effects. I really wish someone had answers... Thanks.